# SDR RAIA201509290001

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 35,340 hours, 20,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS NR 15 & NR 19 WILL NOT ILLUMINATE.  INSPECTED AND FOUND LOOSE CONNECTION.  SECURED, OPS CHECKED GOOD.
